| Model Number |
IPN928999 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that " the insertion needles bent (using four different sets from the same batch) during puncture of the right jugular vein.The fourth needle even broke.There were no serious complications for the patient." there was no medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2026-00056, 3006425876-2026-00058, and 3006425876-2026-00059.
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided three photos for analysis.The complaint was able to be confirmed by the photos.Three introducer needle/ars assemblies were pictured.All introducer needles had bends in the needle cannula.Signs of use in the form of biological material was observed.It was noted that all three of the samples were from the same lot number (71f25k0352).A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user , "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding , or component damage".The customer report of a bent needle was confirmed by visual inspection of the customer-supplied photos.The images show a needle with a bend in the cannula.Based on the report, images, and the evidence of use in the photos, the root cause cannot be determined.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that " the insertion needles bent (using four different sets from the same batch) during puncture of the right jugular vein.The fourth needle even broke.There were no serious complications for the patient." there was no medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2026-00056, 3006425876-2026-00057, 3006425876-2026-00058, and 3006425876-2026-00059.